# SDR IPXA2024012382059

- Difficulty date: January 11, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,499 hours, 21,249 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT - CRACK WEB, LH WING LE STRUCTURE INTERNAL WEB NEAR LES 594 (REPAIR).  ACCOMPLISHED REPAIR I.A.W UPS EO-89236-REQ1 REV.1. JOB COMPLETED. C/W REVIEW
